# SDR SWAA2020031742544

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTTOM TWO LAMPS ON AFT SERVICE DOOR THRESHOLD EMERGENCY EXIT  LIGHT ASSEMBLY, AFT LAMP ON LEFT OVERWING DOOR EMERGENCY WINDOW LIGHT, AND SECOND BULB FROM TOP ON LEFT OVERWING EXIT DOOR INDICATOR LIGHT ASSEMBLY ARE INOP.        RELAMPED AFT SERVICE DOOR THRESHOLD EMERGENCY EXIT LIGHT, L/H OVERWING DOOR EMERGENCY WINDOW LIGHT AND L/H OVERWING TOP EXIT DOOR INDICATOR. PERFORMED GOOD NEW LAMP TEST PER AMM 33-51-01-960-801. 92974U 16MAR20
